# SDR AALA2023032209455

- Difficulty date: March 21, 2023
- Submitted: March 22, 2023
- Operation: Air carrier
- Aircraft: N184US
- Make and model: Airbus A320*
- Aircraft serial: 1651
- Aircraft time: 68,702 hours, 26,325 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Lever
- Condition: Loose
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DOOR 3R ARMING LEVER LOOSE. 3R DOOR ARMING LEVER SECURED PER AMM 52-20-00.
